MathSciNet Relay Station
MathSciNet bibliographic data
MR3136109 35Q55 (35B25)
Mouzaoui, Lounès High-frequency averaging in the semi-classical singular Hartree equation. Asymptot. Anal. 84 (2013), no. 3-4, 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement